Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 708252, 14 pages
http://dx.doi.org/10.1155/2014/708252
Research Article

Distributed Wireless Networked Control for a Class of Lurie-Type Nonlinear Systems

College of Automation Science and Engineering, South China University of Technology, Guangzhou 510641, China

Received 27 December 2013; Accepted 28 March 2014; Published 5 May 2014

Academic Editor: Ge Guo

Copyright © 2014 Wen Ren and Bugong Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wen Ren and Bugong Xu, “Distributed Wireless Networked Control for a Class of Lurie-Type Nonlinear Systems,” Mathematical Problems in Engineering, vol. 2014, Article ID 708252, 14 pages, 2014. https://doi.org/10.1155/2014/708252.